MathSciNet Relay Station
MathSciNet bibliographic data
MR1667792 34C10
Kwong, Man Kam Integral inequalities for second-order linear oscillation. Math. Inequal. Appl. 2 (1999), no. 1, 55–71.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement